# SDR ABXA030075

- Difficulty date: February 18, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 54,460 hours, 25,032 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5007025381
- Part serial: AA66837
- Condition: Defective
- Location: Cabin
- Part time: 12,857 hours, 5,930 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LT RECIRCULATION FAN STALLED WITH ODOR OF WIRE BURNING AND ELECTRICAL SURGE ON AIRCRAFT. REMOVED AND REPLACED LT RECIRCULATION FAN IAW DC-8 MM 21-21-01-2. OPS CHECKED GOOD IAW DC-8 MM.
